# SDR FDEA201907311637

- Difficulty date: July 20, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8360503
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER LEADING EDGE SKIN BETWEEN STATION XFS = 151 - 157   FOUND WITH GOUGED . LEFT HAND HORIZONTAL STABILIZER LEADING  EDGE GOUGED SKIN BETWEEN STATION XFS =   151 - 157 AREA REPAIRED AS PER MD-11 SRM 55-10-02-2R REPAIR 2 FIGURE 201 AND PLUG THE   HOLE BY INSTALLING  HI-LOK HLT 439-8-4 PER MD-11 SRM 51-33-01-0G AND REFER TO EA 1-  5500-T0347290 A PART 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. TITLE: STABILIZERS -   GENERAL - LH HORIZONTIAL STABILIZER LEADING EDGE SKIN BETWEEN XFS=151 - 157:   GOUGED .
